# SDR DALA2024050204856

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 88,317 hours, 41,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DISC: L1 DOOR SLIDE CAN BE ARMED WITH PIN INSTALLED. LEVER "Z" BRACKET APPEARS TO BE DAMAGED. C/A: REMOVED UPPER & MID L1 DOOR COVER PER A320 AMM 52-13(626468) INSTALLED "Z" LEVER BRACKET A320 AMM 52-11. REINSTALLED UPPER & MID L1 DOOR COVERS A320 AMM 52-13. OPS CHECKED GOOD. (LP: 5343770)
